# SDR DALA2023121810325

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 10,706 hours, 4,895 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8114 - DIV - TO BWI DUE TO "FUEL COLLECTOR LO LVL" MESSAGE. CORRECTIVE ACTION: R/R LT REMOTE DATA CONCENTRATOR. (LP# 4279272)
